Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Binghamton, NY

July 23, 2012Pike County, Pennsylvania; Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2012, 6:03 PM EDT for Pike County, Pennsylvania; Sullivan County, New York. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2012, 6:03 PM EDT (22:03 UTC)
Expired
Jul 23, 2012, 7:00 PM EDT
In force
57 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Sullivan County, NY, Pike County, PA

The radar

The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:05 PM EDTHAIL 14 Ne Hawley, PA
Jul 23, 6:11 PM EDTTSTM WND DMGWilsonville, PATREES DOWN IN PALMYRA TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:24 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WUUS51 KBGM 232203
SVRBGM
NYC105-PAC103-232300-
/O.NEW.KBGM.SV.W.0069.120723T2203Z-120723T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT MON JUL 23 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
  NORTHERN PIKE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 700 PM EDT.

* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES NORTH OF
  PAUPACK...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LACKAWAXEN BY 622 PM EDT...
  GREELEY BY 628 PM EDT...
  SHOHOLA BY 634 PM EDT...
  9 MILES SOUTHWEST OF HIGHLAND LAKE BY 636 PM EDT...
  8 MILES SOUTHWEST OF GLEN SPEY BY 646 PM EDT...
  MILFORD AND 6 MILES SOUTHWEST OF MILLRIFT BY 700 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4149 7475 4144 7476 4143 7473 4140 7473
      4136 7468 4132 7479 4129 7482 4121 7486
      4142 7525 4144 7519 4146 7519 4158 7508
      4150 7467
TIME...MOT...LOC 2203Z 300DEG 18KT 4148 7515

$$

DJP
1 follow-up statement
063 
WWUS51 KBGM 232236
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
636 PM EDT MON JUL 23 2012

NYC105-PAC103-232300-
/O.CON.KBGM.SV.W.0069.000000T0000Z-120723T2300Z/
SULLIVAN NY-PIKE PA-
636 PM EDT MON JUL 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN PIKE AND SOUTHWESTERN SULLIVAN COUNTIES...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR TWIN
LAKES...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLRIFT BY 645 PM EDT...
  MILFORD BY 650 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
PALYMYRA TOWNSHIP. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4149 7475 4144 7476 4143 7473 4140 7473
      4136 7468 4132 7479 4129 7482 4121 7486
      4142 7525 4144 7519 4146 7519 4158 7508
      4150 7467
TIME...MOT...LOC 2236Z 299DEG 19KT 4139 7486

$$

DJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:44 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 23, 3:44 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT MON JUL 23 2012

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA THROUGH TONIGHT AHEAD OF A COLD FRONT MOVING SOUTHEAST TOWARD
THE AREA FROM ONTARIO. A FEW STORMS COULD BE SEVERE THROUGH THIS
EVENING. HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER TUESDAY
THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 4 AM TUESDAY/...
SCATTERED THUNDERSTORMS CONTINUE THIS AFTERNOON ALONG AND AHEAD OF
A WEAK SURFACE TROUGH EXTENDING FROM CENTRAL NEW YORK SOUTH
THROUGH CENTRAL PENNSYLVANIA. SPC ANALYSIS INDICATES THAT MLCAPES
ACROSS THE REGION THIS AFTERNOON RANGE FROM 2000 TO 2500 J/KG.
DEEP LAYER (0-6 KM) SHEAR VALUES HAVE BEEN ONLY MARGINALLY
SUPPORTIVE OF ORGANIZED SEVERE WEATHER...ABOUT 25 TO 30 KTS...
THROUGH MID- AFTERNOON. HOWEVER THIS ENVIRONMENT HAS BEEN
SUFFICIENT TO GENERATE SOME SEVERE STORMS.

A STRONG MID-UPPER LEVEL WIND SPEED MAX WILL APPROACH THE AREA LATE
THIS AFTERNOON THROUGH THIS EVENING INCREASING THE WIND SHEAR
SIGNIFICANTLY. 0-6 KM SHEAR VALUES ARE FORECAST TO INCREASE TO
AROUND 40 KTS BY 03Z. STORMS MAY INCREASE IN INTENSITY AS THIS
SPEED MAX APPROACHES THE AREA LATE THIS AFTERNOON... THEN EXPECT
THUNDERSTORM ACTIVITY TO DIMINISH FOR A PERIOD THIS EVENING AS THE
DRY AIR ALOFT SWEEPS OVER THE AREA INHIBITING THE CONVECTION. THIS
BRIEF LULL MAY BE FOLLOWED BY ANOTHER ROUND OF SHOWERS AND STORMS LATER
THIS EVENING INTO THE OVERNIGHT PERIOD AS A SURFACE COLD FRONT
APPROACHES FROM THE NORTHWEST. RUC SOUNDINGS INDICATE THAT CAPES
REMAIN ABOVE 1000 J/KG UNTIL WELL AFTER MIDNIGHT AND WITH STRONG
SHEAR IN PLACE ANY STORMS THAT CAN DEVELOP ALONG THE COLD FRONT
COULD ONCE AGAIN BECOME SEVERE. STORMS SHOULD FINALLY DIMINISH
ACROSS THE AREA LATE TONIGHT AS THE COLD FRONT PASSES SOUTHEAST
OF THE AREA.

&&

.SHORT TERM /4 AM TUESDAY THROUGH WEDNESDAY/...
QUIET WEATHER RETURNS THROUGH THIS PERIOD. HIGH PRESSURE BUILD
SOUTHEAST ON TUESDAY BRINGING DRY COOLER WEATHER WITH GUSTY
NORTHWEST WINDS. WEDNESDAY WILL BE DRY AND SEASONABLY WARM WITH
HIGH PRESSURE MOVING ACROSS THE MID-ATLANTIC.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
AFTER A BEAUTIFUL WEDNESDAY...CONDITIONS WILL QUICKLY TAKE A TURN
FOR THE WORSE WEDNESDAY NIGHT INTO THURSDAY AS THE FIRST OF
SEVERAL DISTURBANCES BARE DOWN ON THE REGION. AS HIGHLIGHTED IN
RECENT DAYS...A SERIES OF UPPER-LEVEL SHORTWAVES DIVING SOUTHEAST
FROM A BUILDING RIDGE ACROSS THE NORTHERN ROCKIES COMBINED WITH A
NEARLY STATIONARY UPPER LOW ACROSS NORTHERN QUEBEC WILL RESULT IN
A STAGNANT UPPER-LEVEL PATTERN. UNDER THIS SCENARIO...VERY SLOW
MOVING SHORTWAVE TROUGHS CUTOFF FROM THE MAIN UPPER-LEVEL WIND
FIELDS WILL GRADUALLY MOVE SOUTHWEST TOWARDS OUR REGION IN
WEST-NORTHWEST FLOW ALOFT.

FCST MODELS ALL AGREE THAT THE FIRST ROUND OF SHWRS WILL BE UPON
US BY 12Z THU AS STRONG L0W-LEVEL JET WINDS OF ROUGHLY 40 KTS
ASCEND A NORTHWARD LIFTING WARM FRONT. ADDITIONAL FORCING WILL BE
PROVIDED BY STRONG UPPER-LEVEL DIVERGENCE ALOFT AS REGION WILL
RESIDE UNDER THE FAVORABLE LEFT ENTRANCE REGION OF AN
ANTICYCLONICALLY CURVED JET STREAK ROUNDING THE BASE OF THE
AFOREMENTIONED UPPER LOW ACROSS NORTHERN QUEBEC. CURRENTLY MODELS
TAKE THE SFC LOW EAST ACROSS WESTERN AND CENTRAL NY THROUGH THE
DAY ON THURSDAY...WITH THE HEAVIEST PRECIP AXIS SUGGESTED JUST NORTH
OF OUR FCST AREA ACROSS NORTHERN NY AND SOUTHERN ONTARIO. THAT
SAID...IF CONDITIONS WORK OUT AS ADVERTISED...MUCH NEEDED RAINFALL
WILL OCCUR ACROSS THE NORTHERN FINGER LAKES AND WESTERN MOHAWK
VALLEY.

BEYOND THIS...THE GFS QUICKLY EXITS THE SFC LOW STAGE RIGHT WHICH
WOULD SET UP A TEMPORARY LULL ON FRIDAY IN ADVANCE OF NEXT UPPER
SHORTWAVE DISTURBANCE. THE ECMWF ON THE OTHER HAND SUGGEST THE SFC
LOW WILL STALL OVER THE REGION WHICH WOULD LEAD TO CONTINUED RAIN
CHANCES RIGHT THROUGH THE END OF THE WEEK. QUICK LOOK AT THE
CANADIAN-CMC MODEL FAVORS THE SLOWER SOLUTION AS OFFERED BY THE
ECMWF AND THUS WILL KEEP CHC POPS THROUGH FRIDAY. AS MENTIONED
ABOVE...NEXT MAJOR TROUGH TO ENTER THE REGION BY SATURDAY WHICH
WILL BRING RENEWED CHANCES FOR SHWRS AND STORMS BEFORE CONDITIONS
BEGIN TO DRY OUT BY SUNDAY AS UPPER TROUGH PULLS AWAY FROM THE
REGION. EXPECT NEAR TO BELOW AVERAGE TEMPS THROUGH THE PERIOD
WITH CONTINUED RAIN CHANCES AND ABUNDANT CLOUD COVER ALOFT.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH LATE
AFTERNOON WITH BRIEF MVFR CONDITIONS AT A FEW OF THE TAF SITES. A
BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS EVENING...
THEN ANOTHER ROUND OF SHOWERS OR ISOLATED THUNDERSTORMS IS
POSSIBLE LATE TONIGHT WITH A COLD FRONTAL PASSAGE. THIS SECOND
ROUND IS UNCERTAIN AT THIS TIME AND THEREFORE HAS NOT BEEN INCLUDED
IN THE TAF'S.

WINDS WILL BE MAINLY SW AT 5 TO 15 KTS THIS AFTERNOON WITH
STRONGER GUSTS NEAR THUNDERSTORMS. WINDS WILL BECOME LIGHT AND
VARIABLE THIS EVENING THEN SHIFT TO NORTHWEST BEHIND THE COLD
FRONT AFTER 06Z.

OUTLOOK...

TUE...MAINLY VFR.

TUE NGT...POSSIBLE MVFR/IFR VSBY RESTRICTIONS...ESPECIALLY AT ELM.

WED...VFR.

THU...RESTRICTIONS PSBL IN SHRA/TSRA...ESPECIALLY ELM/BGM/AVP.

FRI...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE/SLI
LONG TERM...CMG
AVIATION...CMG
Hazardous weather outlook, Jul 23, 3:18 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
318 PM EDT MON JUL 23 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-241930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
318 PM EDT MON JUL 23 2012

...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HIT AND MISS THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY...WITH
THE GREATEST COVERAGE OF STORMS LATER THIS AFTERNOON INTO THE
EVENING. SOME STORMS MAY BECOME SEVERE. STRONG WINDS AND HAIL ARE
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MSE

In the hours before

Special weather statement, Jul 23, 5:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT MON JUL 23 2012

PAZ039-232145-
SUSQUEHANNA PA-
521 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSQUEHANNA COUNTY...

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM
  WAS LOCATED OVER SOUTHEASTERN SUSQUEHANNA COUNTY...AND MOVING EAST
  AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4177 7548 4166 7546 4167 7561 4178 7560

DJP
Local storm report, Jul 23, 5:36 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
536 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             3 S COOPERSTOWN         42.66N  74.93W
07/23/2012  E0.75 INCH       OTSEGO             NY   PUBLIC

&&

MJN
Special weather statement, Jul 23, 5:39 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
539 PM EDT MON JUL 23 2012

NYZ045-056-057-232230-
BROOME NY-CHENANGO NY-DELAWARE NY-
539 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL CHENANGO...
SOUTHEASTERN BROOME AND WEST CENTRAL DELAWARE COUNTIES...

* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR SANITARIA SPGS...AND
  MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BELDEN AT 545 PM EDT...
  EAST WINDSOR AND HARPURSVILLE AT 550 PM EDT...
  NINEVEH AT 555 PM EDT...
  AFTON AT 605 PM EDT...
  SANFORD AT 610 PM EDT...
  STILESVILLE AND DEPOSIT AT 620 PM EDT...
  CANNONSVILLE AND TROUT CREEK AT 630 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4225 7521 4201 7522 4204 7579 4224 7578

SLI
Local storm report, Jul 23, 5:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             FOREST CITY             41.65N  75.47W
07/23/2012  E0.75 INCH       WAYNE              PA   TRAINED SPOTTER

            LOCATION WAS JUST WEST OF FOREST CITY IN CLIFFORD
            TOWNSHIP

&&

MJN
Local storm report, Jul 23, 5:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             WEST WINDSOR            42.10N  75.76W
07/23/2012  M0.88 INCH       BROOME             NY   TRAINED SPOTTER

&&

JML
Special weather statement, Jul 23, 6:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT MON JUL 23 2012

NYZ009-036-037-232300-
MADISON NY-ONEIDA NY-
603 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA AND NORTH CENTRAL
MADISON COUNTIES...

* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR CAMDEN...AND MOVING EAST
  AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIENNA AND SYLVAN BEACH AT 610 PM EDT...
  BLOSSVALE AT 620 PM EDT...
  TABERG AND GLENMORE AT 625 PM EDT...
  LEE AND VERONA MILLS AT 630 PM EDT...
  POINT ROCK AT 635 PM EDT...
  ROME AT 640 PM EDT...
  DELTA LAKE AND STOKES CORNER AT 645 PM EDT...
  GRIFFISS AFB AT 650 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4342 7515 4313 7514 4309 7518 4313 7587
      4339 7584

SLI

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 10:56 AM EDTSpecial Weather StatementBGMWayne64 min
Jul 23, 12:45 PM EDTSpecial Weather StatementBGMPike30 min
Jul 23, 12:47 PM EDTSevere Thunderstorm WarningBGMPike43 min
Jul 23, 1:34 PM EDTSevere Thunderstorm WarningBGMPike26 min
Jul 23, 2:28 PM EDTSpecial Weather StatementBGMBradford47 min
Jul 23, 2:35 PM EDTSpecial Weather StatementBGMPike25 min
Jul 23, 2:40 PM EDTSpecial Weather StatementBGMBradford50 min
Jul 23, 2:41 PM EDTAreal Flood AdvisoryBGMPike6 hr
Jul 23, 2:58 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne37 min
Jul 23, 3:26 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna64 min
Jul 23, 3:28 PM EDTSevere Thunderstorm WarningBGMWayne62 min
Jul 23, 3:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne50 min
Jul 23, 4:08 PM EDTSevere Thunderstorm WarningBGMWayne52 min
Jul 23, 4:30 PM EDTSpecial Weather StatementBGMSusquehanna60 min
Jul 23, 5:04 PM EDTSevere Thunderstorm WarningBGMWayne56 min
Jul 23, 5:21 PM EDTSpecial Weather StatementBGMWayne24 min
Jul 23, 6:00 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne60 min
Jul 23, 6:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna38 min
Jul 23, 6:44 PM EDTSpecial Weather StatementBGMPike31 min
Jul 23, 6:49 PM EDTSevere Thunderstorm WarningBGMPike41 min
Jul 23, 1:27 AM EDTSpecial Weather StatementBGMDelaware63 min
Jul 23, 4:36 AM EDTSpecial Weather StatementBGMOtsego24 min
Jul 23, 4:50 AM EDTSpecial Weather StatementBGMSeneca25 min
Jul 23, 8:15 AM EDTSpecial Weather StatementBGMDelaware45 min
Jul 23, 1:22 PM EDTSpecial Weather StatementBGMChenango53 min
Jul 23, 1:23 PM EDTSpecial Weather StatementBGMMadison67 min
Jul 23, 1:25 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Otsego65 min
Jul 23, 1:27 PM EDTSpecial Weather StatementBGMBroome, Tioga63 min
Jul 23, 1:43 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga, Tompkins62 min
Jul 23, 1:46 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego37 min
Jul 23, 2:26 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego79 min
Jul 23, 2:32 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Otsego45 min
Jul 23, 2:47 PM EDTSpecial Weather StatementBGMBroome28 min
Jul 23, 2:49 PM EDTSpecial Weather StatementBGMBroome56 min
Jul 23, 2:51 PM EDTSpecial Weather StatementBGMDelaware54 min
Jul 23, 3:01 PM EDTSpecial Weather StatementBGMOnondaga29 min
Jul 23, 3:13 PM EDTSevere Thunderstorm WarningBGMOtsego62 min
Jul 23, 3:28 PM EDTSpecial Weather StatementBGMBroome32 min
Jul 23, 4:01 PM EDTSpecial Weather StatementBGMOtsego59 min
Jul 23, 4:10 PM EDTSpecial Weather StatementBGMOneida65 min
Jul 23, 4:50 PM EDTSpecial Weather StatementBGMChenango40 min
Jul 23, 5:39 PM EDTSpecial Weather StatementBGMBroome51 min
Jul 23, 5:42 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware48 min
Jul 23, 5:58 PM EDTSevere Thunderstorm WarningBGMMadison, Otsego47 min
Jul 23, 6:03 PM EDTSpecial Weather StatementBGMOneida57 min
Jul 23, 6:28 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware35 min
Jul 23, 6:56 PM EDTSevere Thunderstorm WarningBGMOneida64 min
Jul 23, 7:00 PM EDTSevere Thunderstorm WarningBGMOneida30 min
Jul 23, 7:31 PM EDTSpecial Weather StatementBGMOtsego29 min
Jul 23, 7:49 PM EDTSevere Thunderstorm WarningBGMOneida26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.